Two-dimensional mesh redistribution and solution of singular boundary value problems

Research output: Journal Publications and ReviewsRGC 22 - Publication in policy or professional journal

4 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)797-808
Journal / PublicationCommunications in Numerical Methods in Engineering
Volume14
Issue number9
Publication statusPublished - Sept 1998

Abstract

In this paper, an adaptive mesh method is employed to solve a class of singular boundary value problems. The approach is based on an area-preserving map and some mesh shape control in two-dimensional space. Two benchmark problems, which both involve singularities in physical domains, are tested. © 1998 John Wiley & Sons, Ltd.

Research Area(s)

  • Area preserving map, Mesh equidistribution, Singular BVP